Papers


  • J. Bang-Jensen, J. Huang, and X. Zhu, Completing orientations of partially oriented graphs, Journal of Graph Theory (2017) 10.1002/jgt.22157.

  • J. Huang, Non-edge orientation and vertex ordering characterizations of some classes of bigraphs, Discrete Applied Mathematics, (2017) http://dx.doi.org/10.1016/j.dam.2017.02.001.

  • J. Gorzny and J. Huang, End-vertices of LBFS of (AT-free) bigraphs, Discrete Applied Mathematics 225 (2017) 87 - 94.

  • J. Huang and J. Manzer, Chronological rectangle digraphs, Electronic Notes in Discrete Mathematics 50 (2015) 157 - 162; 10.1016/j.endm.2015.07.027.

  • D. Epple and J. Huang, A Brooks-type theorem for the bichromatic number, Journal of Graph Theory 80 (2015) 277 - 286; DOI: 10.1002/jgt.21850.

  • J. Bang-Jensen and J. Huang, Arc-disjoint in- and out-branchings with the same root in locally semicomplete digraphs, Journal of Graph Theory 77 (2014) 278 - 298.

  • R. Churchley and J. Huang, On the polarity and monopolarity of graphs, Journal of Graph Theory 76 (2014) 138 - 148.

  • X. Chen and J. Huang, Uniquely monopolar-partitionable block graphs, Discrete Mathematics and Theoretical Computer Science 16 (2014) 21 - 34.

  • R. Churchley and J. Huang, Solving partition problems with colour-bipartitions, Graphs and Combinatorics 30 (2014) 353 - 364; DOI 10.1007/s00373-012-1270-z.

  • S. Das, M. Francis, P. Hell, and J. Huang, Recognition and characterization of chronological interval digraphs, The Electronic Journal of Combinatorics 20(3) (2013) #P5.

  • A. Dress, J. Huang and Y. Wu (eds.), Combinatorics and Discrete Mathematics, Discrete Mathematics and Theoretical Computer Science, Special Issue PRIMA (2013).

  • J. Huang, Characterizing homogeneous digraphs, Journal of Combinatorial Mathematics and Combinatorial Computing 85 (2013) 227 - 236.

  • J. Huang and G. MacGillivray, Homomorphically full reflexive graphs and digraphs, Journal of Combinatorial Mathematics and Combinatorial Computing 85 (2013) 49 - 64.

  • J. Bang-Jensen and J. Huang, Decomposing locally semicomplete digraphs into strong spanning subdigraphs, Journal of Combinatorial Theory B 102 (2012) 701 - 714; doi:10.1016/j.jctb.2011.09001.

  • R. Churchley and J. Huang, List monopolar partitions of claw-free graphs, Discrete Mathematics 312 (2012) 2545 - 2549; doi:10.1016/j.disc.2011.08.022.

  • T. Feder, P. Hell, J. Huang, and A. Rafiey, Interval graphs, adjusted interval digraphs, and reflexive list homomorphisms, Discrete Applied Mathematics 160 (2012) 697 - 707; doi:10.1016/j.dam.2011.04.016.

  • R. Churchley and J. Huang, Line-polar graphs: characterization and recognition, SIAM Journal on Discrete Mathematics 25 (2011) 1269 - 1284.

  • R. Churchley, J. Huang, and X. Zhu, Complexity of cycle transverse matching problems, Lecture Notes in Computer Science 7056 (2011) 135–143; doi:10.1007/978-3-642-25011-8_11.

  • T. Ekim and J. Huang, Recognizing line-polar bipartite graphs in time O(n), Discrete Applied Mathematics 158 (2010) 1593 - 1598; doi:10.1016/j.dam.

  • D. Epple and J. Huang, A note on the bichromatic numbers of graphs, Journal of Graph Theory 65 (2010) 263 - 269; DOI 10.1002/jgt.

  • J. Huang and B. Xu, A forbidden subgraph characterization of line-polar bipartite graphs, Discrete Applied Mathematics 158 (2010) 666 - 680.

  • Y. Liu and J. Huang, Diameter-preserving spanning trees in sparse weighted graphs, Graphs and Combinatorics 25 (2009) 753 - 758.

  • T. Feder, P. Hell, J. Huang, and A. Rafiey, Adjusted interval digraphs, Electronic Notes in Discrete Mathematics 32 (2009) 83 - 91.

  • S. Heard and J. Huang, Kernel-perfection through the push operation, Fifth International Joint Conference on INC, IMS and IDC (2009) 1955 - 1957.

  • T. Feder, P. Hell, and J. Huang, Extension problems with degree bounds, Discrete Applied Mathematics 157 (2009) 1592 - 1599.

  • R. Brewster, T. Feder, P. Hell, J. Huang, and G. MacGillivray, Near-unanimity functions and varieties of graphs, SIAM Journal on Discrete Mathematics 22 (2008) 938 - 960.

  • S. Heard and J. Huang, Disjoint quasi-kernels in digraphs, Journal of Graph Theory 58 (2008) 251 - 260.

  • T. Feder, P. Hell, and J. Huang, Brooks type theorems for pair-list colourings and list homomorphisms, SIAM Journal on Discrete Mathematics 22 (2008) 1 - 14.

  • G. Gutin, B. Goldengorin, and J. Huang, Worst case analysis of max-regret, greedy, and other heuristics for multidimensional assignment and traveling salesman problems, Journal of Heuristics 14 (2008) 169 - 181.

  • J. Huang and D. Ye, Sharp bounds for the oriented diameters of interval graphs and 2-connected proper interval graphs, Lecture Notes in Computer Science 4489 (2007) 353 - 363.

  • J. Bang-Jensen, J. Huang, and L. Ibarra, Recognizing and representing proper interval graphs in parallel using merging and sorting, Discrete Applied Mathematics 155 (2007) 442 - 456.

  • G. Gutin, B. Goldengorin, and J. Huang, Worst case analysis of max-regret, greedy, and other heuristics for multidimensional assignment and traveling salesman problems, Lecture Notes in Computer Science 4368 (2007) 214 - 225.

  • T. Feder, P. Hell, and J. Huang, List homomorphisms of graphs with bounded degrees, Discerte Mathematics 307 (2007) 386 - 392.

  • J. Huang, Representation characterizations of chordal bipartite graphs, Journal of Combinatorial Theory B 96 (2006) 673 - 683.

  • J. Bang-Jensen, J. Huang, G. MacGillivray, and A. Yeo, Domination in convex bipartite and convex-round graphs, Recent Trends in Computational Math. and its Applications, International Journal of Mathematical Sciences, Vol. 5 no. 2 (2006).

  • P. Hell and J. Huang, Certifying LexBFS recognition algorithms for proper interval graphs and proper interval bigraphs, SIAM Journal on Discrete Mathematics 18 (2005) 554 - 570.

  • T. Feder, P. Hell, and J. Huang, The structure of bi-arc trees, Discerte Mathematics 307 (2007) 393 - 401.

  • P. Hell and J. Huang, A generalization of the theorem of Lekkerkerker and Boland, Discrete Mathematics 299 (2005) 113 - 119..

  • J. Bang-Jensen, J. Huang, and A. Yeo, Spanning k-arc-strong subdigraphs with few arcs in k-arc-strong tournaments, Journal of Graph Theory 46 (2004) 265 - 284.

  • P. Hell and J. Huang, Interval bigraphs and circular arc graphs, Journal of Graph Theory 46 (2004) 313 - 327.

  • L. Caccetta, S. El-Batanouny, and J. Huang, On vertex critical graphs with prescribed diameters, Journal of Graph Theory 43 (2003) 117 - 131.

  • T. Feder, P. Hell, and J. Huang, Bi-arc graphs and the complexity of list homomorphisms, Journal of Graph Theory 42 (2003) 61 - 80.

  • J. Bang-Jensen, J. Huang, and A. Yeo, Strongly connected spanning subdigraphs with the fewest arcs in quasi-transitive digraphs, SIAM Journal on Discrete Mathematics 16 (2003) 335 - 343.

  • J. Bang-Jensen and J. Huang, Convex-round graphs are circular perfect, Journal of Graph Theory 40 (2002) 182 - 194.

  • J. Huang, G. MacGillivray, and A. Yeo, Pushing vertices in digraphs without long induced cycles, Discrete Applied Mathematics 121 (2002) 181 - 192.

  • J. Huang, G. MacGillivray, and K. Wood, Pushing the cycles out of multipartite tournaments, Discrete Mathematics 231 (2001) 279 - 287.

  • L. Caccetta, I. Hartman, and J. Huang, Concerning the number of edges in a graph with diameter constraints, Journal of Combinatorial Mathematics and Combinatorial Computing 36 (2001) 161 - 173.

  • J. Huang and K. Wood, Nearly-acyclically pushable tournaments, The Australasian Journal of Combinatorics 23 (2001) 145 - 152.

  • J. Bang-Jensen, J. Huang, and A. Yeo, Convex-round and concave-round graphs, SIAM Journal on Discrete Mathematics 13 (2000) 179 - 193.

  • J. Huang, Which digraphs are round? The Australasian Journal of Combinatorics 19 (1999) 203 - 208.
  • T. Feder, P. Hell, and J. Huang, List homomorphisms and circular arc graphs, Combinatorica 19 (1999) 487 - 505.

  • J. Huang and A. Yeo, Maximal and minimal vertex-critical graphs of diameter two, Journal of Combinatorial Theory B 74 (1998) 311 - 325.

  • J. Huang, A note on spanning local tournaments in a locally semicomplete digraph, Discrete Applied Mathematics 89 (1998) 277 - 279.

  • J. Bang-Jensen and J. Huang, Kings in quasi-transitive digraphs, Discrete Mathematics 185 (1998) 19 - 27.

  • L. Caccetta and J. Huang, The maximum degree in a vertex-critical graph of diameter two, The Australasian Journal of Combinatorics 16 (1997) 245 - 258.

  • P. Hell and J. Huang, Two remarks on circular arc graphs, Graphs and Combinatorics 13 (1997) 65 - 72.

  • J. Bang-Jensen, G. Gutin, and J. Huang, A sufficient condition for a complete multipartite digraph to be hamiltonian, Discrete Mathematics 161 (1996) 1 - 12.

  • B. Bhattacharya, P. Hell, and J. Huang, A linear algorithm for maximum weighted cliques in proper circular arc graphs, SIAM Journal on Discrete Mathematics 9 (1996) 274 - 289.

  • X. Deng, P. Hell, and J. Huang, Linear time representation algorithms for proper circular arc graphs and proper interval graphs, SIAM Journal on Computing 25 (1996) 390 - 403.

  • J. Huang, On the structure of local tournaments, Journal of Combinatorial Theory B 63 (1995) 200 - 221.

  • J. Bang-Jensen and J. Huang, Quasi-transitive digraphs, Journal of Graph Theory, 20 (1995) 141 - 161.

  • J. Bang-Jensen, G. Gutin, and J. Huang, Weakly hamiltonian-connected ordinary multipartite tournaments, Discrete Mathematics 138 (1995) 63 - 74.

  • P. Hell and J. Huang, Lexicographic orientation and representation algorithms for comparability graphs, proper circular arc graphs, and proper interval graphs, Journal of Graph Theory 20 (1995) 361 - 374.

  • J. Bang-Jensen, P. Hell, and J. Huang, Optimal recognition of local tournaments, Congressus Numerantium 100 (1994) 141 - 146.

  • J. Bang-Jensen, J. Huang, and E. Prisner, In-tournament digraphs, Journal of Combinatorial Theory B 59 (1993) 267 - 287.

  • X. Deng, P. Hell, and J. Huang, Recognition and representation of proper circular arc graphs, Integer Programming and Combinatorial Optimization, (Egon Balas, G. Cornuejols, and R. Kannan, eds.) (1992) pp. 114 - 121.

  • J. Bang-Jensen, P. Hell, and J. Huang, Local tournaments and proper circular arc graphs, Algorithm, Lecture Notes in Computer Science, Vol. 450, T. Asano, T. Ibaraki, H. Imai, and T. Nishizeki (eds.) (1989) 101 - 109.

  • J. Huang and W. Li, Toppling kings in tournaments by introducing new kings, Journal of Graph Theory 11 (1987) 7 - 11.

  • J. Huang and W. Li, Kings in tournaments (in Chinese), C.R.I. Journal 3 (1985) 107 - 108.

  • J. Huang, Lexicographic orientation algorithms for orientation completion problems, submitted.

  • T. Feder, , P. Hell, and J. Huang, List homomorphisms and retractions to reflexive digraphs, submitted.

  • J. Huang and J. Manzer, Chronological rectangle digraphs which are two-terminal series-parallel, submitted


    Back to Dr. Huang's Home Page